# SDR 2018FA0000346

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: General aviation
- Aircraft: N573DF
- Make and model: Robsin R66
- Aircraft serial: 0774
- Aircraft time: 400 hours, 251 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG325
- Part serial: 40792313
- Condition: Leaking
- Location: Master
- Part time: 400 hours, 251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND SIGNS OF LEAKAGE AND CORROSION BEHIND LOWER AFT PASSENGER SEAT BULKHEAD, SEAT FRAME AREA, BATTERY SHELF, BAGGAGE COMPARTMENT FLOOR.  THE AIRCRAFT BATTERY IS MOUNTED ON ITS SIDE CAUSING THE ACID TO LEAK FROM SEALED BATTERY SERVICE PORTS.
